# SDR CA091102009

- Difficulty date: November 2, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft time: 3,317 hours
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1A170E
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Piston Rod
- Part number: 98820125
- Condition: Broken
- Location: Master Cylinder
- Part time: 3,943 hours
- Component: Master Cylinder, Cessna
- Component part number: 98820104
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LT BRAKE MASTER CYL PISTON ROD BROKE IN THREAD AREA.
